International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 1 | Views: 50

Research Paper | Mathematics | India | Volume 11 Issue 4, April 2022

?- Continuity of Fuzzy Multifunctions

Saurabh Saxena [6]

Abstract: The aim of this paper is to initiate the study and to find different characterizing properties of lower and upper ?-continuous fuzzy multifunction's ,where the domain of these functions is a topological space with these values as arbitrary fuzzy sets in fuzzy topological spaces. The study of different classes of non-continuous functions between topological spaces and there genralizations to multi valued cases has long been of interest to topologist. Some of these functions have been extended to fuzzy topological space by many authors. A further step ahead in this process of generalization is the introduction of fuzzy multifunction's.

Keywords: fuzzy continuous multifunction, fuzzy almost continuous multifunction, fuzzy upper continuous, fuzzy lower continuous

Edition: Volume 11 Issue 4, April 2022,

Pages: 1140 - 1141

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait